Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2012, Volume 445, Number 6, Pages 618–621 (Mi dan24841)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Operators on cones of monotone functions

A. Gogatishvilia, V. D. Stepanovb

a Institute of Mathematics of the Academy of Sciences of the Czech Republic, Zitna 25, 11567 Prague 1, Czech Republic
b Peoplesí Friendship University of Russia, ul. MiklukhoMaklaya 6, Moscow, 117198 Russia

Funding Agency Grant Number
Grantová Agentura České Republiky 201/08/0383
Institute of Mathematics of the Academy of Sciences of the Czech Republic RVO: 67985840
Russian Foundation for Basic Research 12-01-00524
12-01-00554
Russian Academy of Sciences - Federal Agency for Scientific Organizations 12-I-OMN-01
12-II-C0-01M-002
Gogatishvili acknowledges the partial support of the Grant Agency of the Czech Republic, grant no. 201/08/0383 and RVO: 67985840. Stepanov acknowledges the Russian Foundation for Basic Research (project nos. 12-01-00524 and 12-01-00554) and the Russian Academy of Sciences (project nos. 12-I-OMN-01 and 12-II-C0-01M-002) for providing partial funding for this research.



English version:
Doklady Mathematics, 2012, 86:1, 562–565

Bibliographic databases:

Received: 16.05.2012

Linking options:
  • http://mi.mathnet.ru/eng/dan24841

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Gogatishvili, V. D. Stepanov, “Reduction theorems for weighted integral inequalities on the cone of monotone functions”, Russian Math. Surveys, 68:4 (2013), 597–664  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. G. E. Shambilova, “The weighted inequalities for a certain class of quasilinear integral operators on the cone of monotone functions”, Siberian Math. J., 55:4 (2014), 745–767  mathnet  crossref  mathscinet  isi
    3. V. D. Stepanov, G. E. Shambilova, “Boundedness of quasilinear integral operators on the cone of monotone functions”, Siberian Math. J., 57:5 (2016), 884–904  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Number of views:
    This page:27

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021